# SDR MWEA96077

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 77.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING STA XRS 77.5 AT STRINGER 11 WHICH BLENDED OUT BEYOND LIMITS.  INSTALLED STRAP REPAIR IAW DAC TELEX SVC-0RD-0034.
